EXACTECH, INC. OPTETRAK ASY, HI-FLEX PS CEM FEM, SZ 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
244-03-04 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 244-24-09 - optetrak hi-flex tibial insert sz 4 9mm 923849, 200-02-38 - three peg patella 38mm 1476595, 204-04-44 - trapezoid tibial tray sz 4f/4t 1511860.Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2009.Approximately 7 years after the initial procedure the patient had a right knee revision on (b)(6) 2016.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a coordinated action in alachua county with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
Additional Manufacturer Narrative
H6: corrected the following: medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.